View Single Post
Old 10-15-2007, 10:35 AM   #2
maggie0704 maggie0704 is offline
Veteran
(female)
 
Join Date: Apr 2007
Location: FL USA
Posts: 419
maggie0704 HB User
Re: I can't live without speed...maybe.

Hey Marc:
I looked up the name of that medication, and it said the MAX dose is 60mg. So the 75mg sounds like your taking too much.
I don't know what to say to your post. What type of sleeping disorder do you have? Narcolepsy? That is one thing it's prescribed for.
And if you have that, then i completely understand the need for something to keep you awake......but it sounds to me like you just like the amphetamine part of it. I completely understand that it is frustrating with taking meds. and them causing side-effects. It sucks and its hard to find ones that the benefits outway the side-effects.
But one thing that i'm sure you know, is that the aphetamines are not good for you. Especially if u are in recovery and bcuz of the fact that you either intentionally, or accidentally overdosed "on purpose".
Amphetamines cause a vicious cycle.....it even says so on the info. i brought up on that drug. Bcuz once they start wearing off, u feel like crap, and only feel better once u take another dose. So it's VERY VERY hard to be an addict and be able to take drugs like that as prescribed. But...your being prescribed a large dose that is still more than the recommended doseage. So your taking more than recommended anyways.
It's your decision ultimately and u have to decide what's best for you. But i remember when i was addicted to Adderall, and even though i was taking it as prescribed (even though i didn't have ADD), i was slowly dying inside.
I had MAJOR anger, bursts of screaming at family, lost weight, never slept, always irritable, very very depressed. I didn't even realize how it was affecting me until i went to rehab and came off it. I had no clue of how i was behaving and how that had a hold on me. I'm sickened still to this day about the way i behaved towards loved ones, and how out of it i was.
I would say "im going to go to bed early tonight"....and next thing i knew it was 4am and i'd have nothing to account for what i'd done that had taken me SO long to get into bed. I was literally out of my mind.
And that drug your speaking of, is also used for ADD.....so please be careful!
You obviously have a medical condition that needs something and some kind of treatment. I just dont' know if that med. is your best choice.
I'd look into your condition maybe online, and see what's out there.
Amphetamines can destroy your life. It's only a band-aid to the current issue, and can leave u with nothing and no one if your not careful.
Good luck and God Bless.